Continuous isometric semigroups and reflexivity

Volume 54 / 1991

Marek Ptak Annales Polonici Mathematici 54 (1991), 21-28 DOI: 10.4064/ap-54-1-21-28


 Abstract. We consider the reflexivity of a WOT-closed algebra generated by continuous isometric semigroups parametrized by the semigroup of non-negative reals or the semigroup of finite sequences of non-negative reals. It is also proved that semigroups of continuous unilateral multi-parameter shifts are reflexive.


  • Marek Ptak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image